# SDR FDEA201011024229

- Difficulty date: November 2, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48754
- Aircraft time: 50,715 hours, 11,115 cycles
- Engine: Ge CF66D
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR VERTICAL STABILIZER FOUND RT SIDE BANJO FITTING FWD CRACK.  REPAIR CARRIED OUT AS PER SRM 55-30-02 REPAIR 3 REVISION 44 AND EA 1-5530-143476:   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
